# SDR UIEA2012123100575

- Difficulty date: December 31, 2012
- Submitted: January 1, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 70,867 hours, 14,918 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Misinstalled
- Location: Slide Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE IMPROPERLY INSTALLED ON LT OVER WING SLIDE BOTTLE.  R & R LT OVER WING CYLINDER BOTTLE IAW AMM 25-65-02.
